Mobile browser
Metformin not disolving?

Question:
I have noticed over the last few weeks, that every morning when I go to the bathroom, my pills are floating whole looking, like nothing has disolved. I take 3x500mg at dinner in the evening. I have an appointment with my nurse on Friday.
Answers:
ARe you doing the extended release? Sometimes the coating from it does not always get digested, but the medication does.
Answers:
I actually touch it and broke it a part (totally gross) and it it was still together, look like only the outer part of the pill had dissolved.
Answers:
If it is not the extended release, you could also crush it to help it dissolve by putting it into something (like applesauce). Some pharmacists will also make them into suspensions with your doctors permission. (My son had to have that done with a pill.)
Answers:
It is possible that there is actually something wrong with the pills themselves. Report this to the pharmacy where you bought them right away.
Answers:


Good POINT!
Answers:
I'm confused....did they come out in your urine....ouch?
Answers:
Well this is one yucky subject dont you think. I would sure call the pharmacy and find out what in the world is going on. Sure sounds like either your stomach or the pills arent working right.
Answers:
I went saw my diabetic nurse on Thursday and the Metformin is not dissolving which means I am not getting it into my system. So they have switched me to Byetta now as well as Actos. I start both tomorrow
Answers:
Good luck. Did they say why it wasn't dissolving? Just curious.

Keep us posted on how your progress.
Diabetes Mellitus Type
Diabetes Nursing

©2010-2012 Diabetes With People All right reserved.map